Can a mild inner tremor be related to fms ? I have multiple symptoms and am confused. I have mild tremor on rising with my teeth chattering and my hands shaking slightly. It will continue for many hours but is not there every day. I have vision disturbances at night with my eyes closed accompanied by a loud rushing sound sometimes, but for whatever reason it wakes me up. I have balance problems in which it is difficult to stand up straight. I seem to always be falling to my right. sometimes I feel as if an earthquake just rumbled under my feet, sometimes accompanied by a roaring sound. At other times I am hit by my world completely knocked off balance and I have to hold onto something immovable until the feeling passes, in one to three minutes. My memory is failing terribly as I forget that I've already paid bills, forget appt's, forget names, familiar procedures, etc. It is very difficult to concentrate on anything and sometimes impossible. My vision is disturbed by gray areas that changed position constantly. On really bad days, ones where I am so fatigued I can hardly think or move my vision is so badly decreased that I have to cease trying to focus because everything is out of focus anyways. The vision in my left eye deceased three lines (on the eye chart in one year), I can miss seeing items small or large. All items in my peripheral vision have motion. I have passed all the eye tests and been told that my problems are all of a neurological nature. I tried to have three new eye glass prescriptions filled with no luck at all. In Feb 09 there was a time when I felt a strange tingling down my right side. It lasted about 15 minutes, then I felt strange for the rest of the day. For a month or two after that I found my words all balled up at the front of my mouth. I had to speak very slowly and carefully. I still have to speak slowly or it reoccurs. Other symptoms are: disjointed thoughts (not related to the conversation, come and go in an instant); feelings that my mind is failing me; sudden voice "over-projection"; brief, sharp, facial pains; perception disturbances ie; zipper on my purse seems to have changed sides, right hand drive cars seem normal, cars in opposite lanes seem to be in the same lane and about to crash; crossed streets on a red light and didn't feel wrong until I got to the other curb. I trip a lot, have to hold onto items securely or I'll drop them (sometimes things just fall out of my hand without warning and repeatedly); feeling that my body is bowing in forward constantly; muscles in my shoulders, upperback, and neck are so tight they are puling my body forward and down towards my chest. MY bowels have changed in that I am constantly full of flatulence and I have changed from constant constipation to loose and frequent bowel movements. I have increased problems with heartburn and I have frequent bouts of nausea. I have the following conditions: FMS, IB,IC, migraine, some osteoarthritis, and osteoporosis, high cholesterol (hereditary not from diet or being overweight) and depression. I take amnitriptyline, effexor, fossomax, pravistatin, calcium and vitamin D. I treat my migraines with Tylenol 1's and Advil. I am a 57 year old female who has born 11 children.
Hello and welcome,
I am sorry to hear about all of your symptoms. You must be frustrated for sure. If I were you, and if you haven't already, I would get in to see an neurologist and have a complete work up. Have you discussed the possibility of getting into see one with your primary doctor? Many of these symptoms you shared with the forum I think require the training of someone other than a Rheumatologist or a PCP. Let me know your thoughts.
I am so sorry about all of this. I've had FM since 1992 and never heard of anything like this. I would do as Dusty mentioned and see a neurologist. I would also caution you with tylenol, I had a seizure using it on a regular basis for pain a few years back. Mixing it with Advil too would concern me. Even though they are over the counter I personally would not mix them. I was told by the paramedics when I had the seizure many people are allergic to tylenol. I never take it anymore. I noticed when I'd take it I'd get very nauseated, dizzy and always feel like I was going to throw up.
Also please don't drive until you know what is wrong. I wouldn't want you to get hurt. And try not to let this go on any longer. There are things like mini strokes that can cause symptoms like this and can be controlled with the right medications. With such severe symptoms I would go to the ER if it were me. Please take care and let us know how you are doing.
Thanks for the caring. Sorry to be so late in responding. My 17 year old tends to occupy the computer 24-7. I got a recommendation to a neurologist last Sept. The appt is for Feb. 24. Hopefully he will have some insight for me. I have no problems taking Tylenol. It's aspirin that I can't take. It makes me throw up violently.
I was a professional driver so I stopped driving last spring. In August I made the decision to not renew my license.
Both my son and I have been sick so I'm quite aware of what will happen at the ER. I'm not experiencing any life-threatening symptoms so I'm sure they don't want to see me.
I actually thought I might have had a mini-stroke in Feb last year. I had just started a new job and I was just standing in my department when I felt tingling all down my left side. I wasn't sure if I was having a stroke. It stayed for about 15 -20 minutes and I felt strange for the rest of the day. My GP didn't think it could be a stroke.
I am really frustrated with him lately. He won't listen, his tone is belittling, he rushes me and he refuses to treat or even listen to more than one complaint at a time.
I want to get a new doctor but I wanted to have someone to whom all our specialist results are going to. Also, we are going to move to B.C. in May so I'm hoping to be able to hold onto some stability till then.
By the way, my fatigue is only there on occasion at this time; but when it comes it is completely debilitating for at least 24 hours. At that time I wonder how I can ever manage to keep working!
Thanks again for caring.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.